Discussions that mention hydrocodone

Addiction & Recovery board


After a year of continued use (10 hydrocodone 5/250),with only the mild, brief w/d's that occur just before refill, well the worst of that had certainly occured a couple days ago. Now, however, I'm finding myself with suddenly strange symptoms: For instance, I am hiccupping a lot, and will suddenly vomit out of nowhere. Last evening I vomitted a part of breakfast. I do feel ok otherwise. A glass of white wine left me feeling as if I had had an entire bottle myself. I had never heard anyone say they vomitted through these W/D'S. Anyone have new thoughts? I'd sure appreciate it. Also, another thing. I seem to be forgetful, like not remembering when I left the house, what my friend and I did, etc. etc. Please tell me this is only temporary as we are only in our 40's!! What's with the hiccupping !? It's driving me crazy!!

Please hurry! marie